# SDR SWAA2024041160924

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-948 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS927 - 947.5 AT LEVEL STRINGER 25R IN THE AFT CARGO COMPARTMENT.  REPLACED WEB - INTERCOSTAL IAW SRM 51-40-02 AND DRAWING #147A7500 REV-.
